my little one has been diagnosed with henoch-schonlein purpura, with a slight rash on his ankles and upper thigh on the 8th. we visited the doctor the next day and the rash started to fade and there was no progression. on the 12th, he was put on an antibiotic for a possible upper respiratory infection. on the 15th, his rash exploded. on the 19th, we took him off the antibiotics. on the 20th, we sought the help on a ND and he was put on Zinc, Vitamin A, and Histamine and put on an elimination diet (elimination possible mucus forming foods). On the 23rd, the DF Bifidus came in and we also started giving him Arnica for his inflammation of joints.
He has had noticeably swollen ankles at times, since 15th. He is unable to walk by the end of the each day. Last night, he also had painful gas. Right now, joint pain complaints are in the ankles and knees and abdominal discomfort continued this morning. The outbreaks are less and smaller, but are still continuing which concerns me. He is also not eating well and refused his remedies at lunch and bedtime, aside from the Arnica.
I am wondering about the natural remedies that my little one is taking for treating HSP : Zinc, Vitamin A, Histamine, DF Bifidus, Arnica. Could he be allergic to any of these? Could one or the combination allow for the rash to still be continuing and/or discomfort to be increasing? Did introducing Bifidus later into the regimen, allow for the rash to continue? Is the Histamine the right thing to be taking? Conventional medical sites say to take an anti-histamine and I have read the Histamine causes inflammation? Any insight is greatly appreciated.
Goodness, you and your little one have been through a lot with all that you describe. It is difficult for me to comment on someone's care when I am not seeing them as a patient, because I do not have the full history, physical exam, and lab information I need to make specific treatment recommendations. I would suggest talking with your ND about the concerns you have. It is always possible that someone can have a reaction to any supplement or pharmaceutical, though the symptoms you describe are consistent with the diagnosis of Henoch-schonlein purpura. I would recommend you stay in close communication with both your ND and MD so that you can let them know how your little one is doing. They are best situated to make treatment recommendations and changes.
Light and healing to you all,
Jennifer Karon-Flores, ND |
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
| Appointments in person, by phone & Skype 503/701-8766 |
Meeting you where you are, supporting you on your journey to whole body wellness
thank you kindly for your response.
my little one was one day free of breakouts and then for the last few days we have had new breakouts again, accompanied with joint pain. we have had over 3 weeks with reoccurrance of the rash breaking out, accompanied by swollen joints, joint pain and a few days of abdominal pain.
|44 members and 18,859 guests|
|agentofchaos , Arduinna , bananabee , BirthFree , Bow , cfaokunla , Childrenareawesome , CricketVS , Deborah , Dove84 , easydoesit , girlspn , IsaFrench , Janeen0225 , kathymuggle , Kelleybug , Letitia , manyhatsmom , MeanVeggie , MountainMamaGC , pokeyac , quantumleap , rachelernst , RollerCoasterMama , samaxtics , shantimama , silversparrow , Socks , sren , stephalittle , stephaniepifer , SweetSilver , Turner58800 , valerievalira , verticalscope , worthy , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|